# SDR SWAA2018061822808

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 54,965 hours, 32,053 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC INADVERTENTLY CAME OUT, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE PER MT.
